# SDR SWAA2012121010389

- Difficulty date: December 6, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 30,710 hours, 17,889 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD KEEL BEAM PANEL HAS A FWD OUTBOARD BRACKET CRACKED.  REMOVED AND REPLACED PER AMM.
